CSpace
一些损失估计的不可容许性结果
何敏; 吴启光
1996
Source Publication数学年刊a辑
ISSN1000-8314
Volume001Issue:001Pages:97
Abstract在协方差阵为σ^2V的正态线性模型下,本文对任给的正整数k证明了基于σ^k的一致最小方差无偏估计和最优仿射同变估计的通常损失估计是不可容许的,此外σ〉0未知,V已知,本文还导出了一些关于Г函数的不等式,被用来证明前述结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46857
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
何敏,吴启光. 一些损失估计的不可容许性结果[J]. 数学年刊a辑,1996,001(001):97.
APA 何敏,&吴启光.(1996).一些损失估计的不可容许性结果.数学年刊a辑,001(001),97.
MLA 何敏,et al."一些损失估计的不可容许性结果".数学年刊a辑 001.001(1996):97.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[何敏]'s Articles
[吴启光]'s Articles
Baidu academic
Similar articles in Baidu academic
[何敏]'s Articles
[吴启光]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[何敏]'s Articles
[吴启光]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.